# SDR UPS05845567

- Difficulty date: September 22, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,876 hours, 46,490 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SP, SHEAR TIE AT FS 35 L34R TO L34L HAS EXFOLIATION CORROSION.  REMOVED SHEAR TIE AT FS 35 L34R - L34L IAW SRM 53-2-0 FIG 1F FABRICATED AND INSTALLED SHEAR TIE AT FS 35 L34R - L34L IAW DWG 5613836, AND SRM 51-1-21, 51-1-20D.
